# SDR RAIA201111130002

- Difficulty date: November 13, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 29,310 hours, 27,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE CEILING EMERGENCY EXIT LIGHT AT THE PASSENGER DOOR (LIGHT NR 13) WAS INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NR 1 BATTERY POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.
